# SDR AALA20161115008

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 46,967 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Grommet
- Part number: MS212662N
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  OVERHEAD EMERGENCY LIGHT LENS GROMMET DAMAGED AT ROW 21.  REMOVED AND REPLACED GROMMET IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
